Frechet derivative with respect to the shape of a strongly convex nonscattering region in optical tomography

Research output: Scientific - peer-reviewArticle

Standard

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{1acced7f440e4caab5f7e68f5cba2fe1,
title = "Frechet derivative with respect to the shape of a strongly convex nonscattering region in optical tomography",
author = "Nuutti Hyvönen",
year = "2007",
volume = "23",
pages = "2249--2270",
journal = "INVERSE PROBLEMS",
issn = "0266-5611",

}

RIS - Download

TY - JOUR

T1 - Frechet derivative with respect to the shape of a strongly convex nonscattering region in optical tomography

AU - Hyvönen,Nuutti

PY - 2007

Y1 - 2007

M3 - Article

VL - 23

SP - 2249

EP - 2270

JO - INVERSE PROBLEMS

T2 - INVERSE PROBLEMS

JF - INVERSE PROBLEMS

SN - 0266-5611

ER -

ID: 3548874